# SDR ASAA2022042338103

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 55,141 hours, 16,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Failed
- Location: Flight Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 78233008 - FLT DECK EMERGENCY DOME LT IS VERY DIM. GROUNDED - YES. RELAMPED FLT DECK EMERGENCY DOME LT, OPS CHECKS OK. REF B737-800 AMM 33-51-00.
